Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328598] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Generalities on Hilbert modular forms and varieties, in Progress in Mathematics, vol. 298 (January, 2012), pp. 57-89 [doi]
    (last updated on 2017/12/16)

    Abstract:
    © 2012, Springer Basel. In this chapter we collect some known facts on Hilbert modular forms and varieties, mostly for the purpose of fixing our notation. These concepts will be used in Chapter 7, where we will recall the description of the intersection cohomology of Hilbert modular varieties in terms of Hilbert modular forms.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320